# SDR SWAA2021102728355

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 867; LBL 10 BULKHEAD POST SUPPORT CLIP CRACKED. / REMOVED + REPLACED BULKHEAD POST SUPPORT CLIP @ STA 867 LBL 10 IAW BOEING DWG 149A8102 + SRM 51-40-02-0G-0
